# SDR ASAA2021060134996

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,267 hours, 14,082 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005934
- Condition: Leaking
- Location: #1 Engine
- Part time: 36,107 hours, 10,846 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IDG CHARGE FILTER BYPASS VALVE COVER LEAKING OIL WHEN IDG IS PRESSURIZED. REF TSR710845. GROUNDED - YES. REMOVED AND REPLACED #1 IDG REF B737-800 AMM 24-11-11. OPS CHECK GOOD. NO LEAKS OR DEFECTS NOTED.
